Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"The Driving Factors of China’s Housing Prices Pre- and after 2012"
written by Haishan Li, Ting Pan, Qianqian Tang, Zhengxun Tan,
published by Journal of Mathematical Finance, Vol.11 No.2, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top